October

The Five Minute Talks

Symposium

  October 2016

Wednesday, October 12th, from 5 PM to 7 PM.
Convergence Symposium "5 Minute Talks".

Faculty of Fine Arts, Concordia University. EV 6.720

Program.

Welcome Words.

5:00     Rebecca Duclos Ph.D., Dean of the Faculty of Fine Arts (FOFA) - Concordia University

5:05     Keith Murai Ph.D., Director of the BRaIN Program of the MUHC.

5:10     Cristian Zaelzer Ph.D, Founder & Director of Convergence Initiative.

Talks.

5:15     Convergence Symposium 5 Minute Talks “Working Brain”

5:15     Mr. Chris Salmon, Ph.D. Candidate.

"Reshaping Brain Connectivity"

5:20     Mr. Johannes Kacerovsky, Ph.D. Candidate.

"Mitochondria: Moveable Power Plants in Brain Cells"

5:25    Miss. Dasha Sandra. Psychology Undergrad Student.

"Optogenetics: The Power of Light in Brain Research"

5:30    Miss. Claire Gizowski, Ph.D. Candidate.

"How the Brain's Clock Keeps us Hydrated"

5:35   Mr. Ian Beamish, Ph.D. Candidate.

"Guiding Change: Netrin-1 and Synaptic Plasticity"

5:40     Miss. Sejal Davla, Ph.D. Candidate.

"Starry Nights: Sleep or Party?

5:45     Questions & Answers.

5:55     Convergence Symposium 5 Minute Talks “Seeing Brain”

5:55     Mr. Alex Baldwin, Ph.D., Post Doctoral Fellow.

"Building Internal Representations of the Outside World"

6:00     Miss. Tatiana Ruiz, M.Sc. Student.

"How I See Concussion"

6:05     Mr. Sujay Neupane, Ph.D. Candidate.

"How do we attain seamless visual perception in the mind from

disruptive images on the retina?"

6:10     Miss Angela Zhang, M.Sc. Student.

"The prototypical spatial pattern of the brain during movie viewing"

6:15     Mr. Steve Beukema, Ph.D. Candidate.

"Seeing is Believing: Pupillary Dilation in Response to Illusory Motion"

6:20     Mr. Hunter Shaw, Ph.D. Candidate.

"Visual Connections in the Fruit Fly"

6:25     Questions & Answers.

 

6:35     Convergence Symposium 5 Minute Talks “Injured Brain”

6:35     Miss. Marie Franquin, Ph.D. Candidate.

"ALS or Neurons Going Out of Control"

6:40     Ms. Sandra Magalhaes, Ph.D. Candidate.

"The Link Between the Sun and Risk of Multiple Sclerosis"

6:45     Mr. Andrew Kaplan, Ph.D. Candidate.

"Mending the broken nervous system"

6:50     Mr. Andrew Greenhalgh Ph.D., Post Doctoral Fellow.

"Clearing the injured brain"

6:55     Mr. Juan Zarruk Ph.D. M.D., Post Doctoral Fellow.

"Understanding brain inflammation"

7:00     Questions & Answers.

  • Facebook - Black Circle
  • Twitter - Black Circle
  • YouTube - Black Circle
  • Instagram - Black Circle

Address/Notre Adresse/Nuestra Dirección

265 Rue Laverendrye

Longueuil, J4G 2S1, QC, Canada.

info@convergenceinitiative.org

Tel: +1 438 838-8831

© 2016-2019 by Cristian Zaelzer. Proudly created with Wix.com